Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Flu symptoms, appetite loss, headaches, shortness of breath. Reason? Finished treatment for hodgkins lymphoma

Ive had the flu for a week now my symptons are sleeping lots, ive not eaten for five days(apart from 3 bits of toast) headaches and now the bottom right of my back is very sore when i move also since yesterday i have shortness off breath if i do anything physical, i finished treatment for hodgkins lymphoma about 14 months ago and im wanting to know if this could explain why im not feeling any better. I am 41 year old male in reasonable shape
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
MEDICINES TAKEN FOR FLUE ESPECIALLY PARACETAMOL CAN CUASE THESE
THERE IS DECREASE IN PLATELETS AND THEY CAUSE ALL THIS YOU WROTE
HYDEROTHERAPY IS BEST TO INCREASE THE PLATELETS MEANS TAKING LIWQUID EVERT AFTER EVERY 15 MINUTES IN ANY FORM FRM 2 TSF TO MACIMUM
NEED REST
ADD ANTIALLERGIC TAB ,ANTACID ,FLUIDS
AND DICLO SOS FOR PAIN AND FEVER
MAY TAKE 3 WK WITH HYDEROTHERAPY
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor